# SDR SWAA2018072423698

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 57,848 hours, 33,748 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 141A6056
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LINER LOWER GRAB HANDLE CRACKED.  R&R HANDLE PER AMM.
